MAUDE Adverse Event Report: THERAKOS XTS PHOTOPHERESIS SYSTEM

THERAKOS XTS PHOTOPHERESIS SYSTEM
Model Number NOT APPLICABLE
Health Effect - Clinical Code No Consequences Or Impact To Patient (2199)
Date of Event 02/27/2018
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
The system was used for treatment.This case is reportable as a mdr due to the reportable malfunction, centrifuge bowl leak/break.Since this reportable malfunction is only associated with the kit, this mdr will only be against the kit.Kit lot f706 was reviewed.There were no non-conformances associated with this lot.This lot met all release requirements.A review of kit lot f706 for the reported issue shows no trend.Trends were reviewed for complaint category centrifuge bowl leak/break.No trend was detected for this complaint category.The assessment is based on the information available at the time of investigation.No product was returned for investigation; therefore, it could not be determined if the product met specification based solely on the information provided by the customer.Complaints are monitored through tracking and trending.Issue (b)(4) has been opened to further investigate centrifuge bowl leak/break complaints associated with this kit lot.(b)(4).
 
Event or Problem Description
The customer reported a centrifuge bowl leak/ break that occurred during a patient treatment.A thin line of blood was discovered inside the centrifuge chamber.The treatment was ended and the patient was disconnected.The patient was in stable condition and not be affected by the incident.The patient was treated on a different instrument and the procedure was successfully completed.The customer will not be returning the products back for investigation.

Brand Name
XTS PHOTOPHERESIS SYSTEM
Common Device Name
XTS PHOTOPHERESIS SYSTEM
Manufacturer (Section D)
THERAKOS
bedminster NJ
MDR Report Key7337776
Report Number2523595-2018-00049
Device Sequence Number11026611
Product Code LNR
UDI-Device Identifier20705030200027
UDI-Public(01)20705030200027(10)F706(17)220301
Combination Product (Y/N)N
Initial Reporter StateCT
Initial Reporter CountryUS
PMA/510(K) Number
P860003
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source health professional
Initial Reporter Occupation Nurse
Type of Report Initial
Report Date (Section B) 03/14/2018
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Nurse
Device Expiration Date03/01/2022
Device Model NumberNOT APPLICABLE
Device Catalogue NumberXT125
Device Lot NumberF706
Was Device Available for Evaluation? No
Was the Report Sent to FDA? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 02/28/2018
Initial Report FDA Received Date03/14/2018
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Patient Age72 YR